# SDR KPVA200333

- Difficulty date: July 26, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N807WP
- Make and model: Dhav DHC8103
- Aircraft serial: 023
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 574205A
- Part serial: 367
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MKK - FLT 1242 - DURING TAKEOFF, GEAR CAME UP AND DOOR LIGHTS ALL OUT, THEN MAIN AMBER DOOR LIGHTS CAME ON.  CYCLED GEAR DOWN, ALL LIGHTS OUT.  WITH GEAR UP, RIGHT MAIN DOOR LIGHT STAYED ON.  PUT GEAR DOWN, LIGHTS OUT.  DISPATCH INSTRUCTED FLIGHT CREW TO RETURN TO MKK.  SENT MAINTENANCE CREW TO MKK TO T/S, AIRCRAFT FERRIED BACK TO HNL FOR FURTHER MAINTENANCE.  REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE, RETRACTION CHECK, ON GROUND, CHECKED GOOD AND AIRCRAFT RETURNED TO SERVICE.  ALL WORK PERFORMED IAW APPROVED MANUFACTURERS MAINTENANCE MANUALS.  (M)
